Progesterone

Discussion in 'Overcoming Infertility' started by Wishing&Hoping, Dec 23, 2010.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Kimberjean08

    Kimberjean08 Member

    Hi Everyone. I've now been off progesterone for about 3 weeks and I feel much better after coming off of it. It was making me really emotional and I couldn't control my crying at all. Since going off of it, I am still having my days of emotion and anxiety, but it's not every day.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  2. Kimberjean08

    Kimberjean08 Member

    Thanks, MamasHealth. I'm getting my masters in biomedical science, so it's not all that technical to me. The real problem with the progesterone is that I was put on it to help with mood, not to assist in implantation or to sustain pregnancy. The progesterone was supposed to ease with the withdrawal symptoms I was experiencing after coming off of birth control (Yaz). It seemed to help at first, but then started causing problems with my mood, including increased anxiety, and it caused me to develop a large ovarian cyst.

    Since going off of progesterone on January 23, my moods have been significantly better. I barely cry at all!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  3. BunnyGirl19

    BunnyGirl19 Super Moderator Staff Member

    Was this a prescription pill progesterone? If so that may explain your issues as they are synthetic hormones. I would suggest natural progesterone cream instead, which can be bought over-the-counter in the health supplements section of most stores. I would take progesterone pills or suppositories after ovulation for trying to conceive and they made me an absolutely moody mess. My RE suggested I try the natural cream instead. Absolutely no issues whatsoever! I had no side effects from it at all as it is bioidentical to progesterone that naturally occurs in the body and is easily used.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  4. Kimberjean08

    Kimberjean08 Member

    Hi BunnyGirl. Thank you for the tip. I'm glad to hear that I'm not the only one who got overly emotional while taking Progesterone. Yes, it was a prescription pill (prometrium) I was taking. I'm glad you didn't have any issues with the cream. Congrats on your pregnancy!

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

  5. Kimberjean08

    Kimberjean08 Member

    I'm about a month and a half off of progesterone and my moods have improved a lot. When I was on the progesterone I was crying all the time (almost all day every day). Now I barely feel like crying at all. It is a big change! I'm still on the mend, but doing better than before.

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS